# SDR ABXA20130909558

- Difficulty date: September 9, 2013
- Submitted: October 3, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 146T300264
- Condition: Cracked
- Location: Bs 1307
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO LT SIDEWALL TO FLOOR AREA, STRINGER 31L BETWEEN BS 1307 & 1329 CORRODED.  STRINGER CLIP BS 1307 S32L CRACKED.
